# SDR 0200649937

- Difficulty date: March 6, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 74,624 hours, 94,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During stop over in STL while inspecting the fwd airstair door cutout, 2 cracks were found in the fuselage skin at the lower aft corner. One crack is approx. .025" long and extends FWD from fastener hole. The second crack is .050" long and extends aft from the lower corner radius. Repaired per EA 99-185358.
